The Lupus Forum banner

1 - 7 of 7 Posts

·
Registered
Joined
·
63 Posts
Discussion Starter #1
Just wondering if anyone has a problem with nausea. I constently feel nausea i took a brake from my meds so i know it's not medication related. Any idea's.
 

·
Registered
Joined
·
4,968 Posts
Hi Naz,

I am curious as to when you took your medicine did you take it with food at night before bed? If not maybe that is part of the problem.

Sometimes meds just don't agree with us. If it continues to bother you phone the doctor and let him know about it. Taking a break from meds will not help you in the long run and I would not want to see you get sicker due to stopping meds.

I sure hope you get to feeling better.:wink2:
 

·
Registered
Joined
·
17 Posts
yeah i sometimes get nausea but don't know whether it med related or not. i had about a week ago but i dont have it at the moment
 

·
Registered
Joined
·
15,684 Posts
Hi Naz,

I guess there could be a lot of possibilities and it's something you should discuss with your doc if it's not going away. Now you have had a break from your meds and it still happened, at least you can get that out of the way as far as a possible cause.

If I overdo things I get very nauseus - suddenly vomiting violently several times. This happened with much frequency before diagnosis, but still happens now. I think the meds controlling the lupus has actually helped, but if I push things and overdo it that's my one of my warning signs.

(((((Naz)))))))

love
Lily
 

·
Registered
Joined
·
432 Posts
Hey Naz,

Just wanted to let you know I get bad nausea every time I flare. Nothing to do with meds. Its a Lupus symptom in me...infact it was one of the first symptoms I got. Mine has been totally investigated with changing meds and camara down my throat. Rheumy says its just a symptom of active Lupus. Gets REALLY bad when I get too much sun!

I find Stemetil or Ondansetron works a treat to combat it though-more meds I know but its better than spending your whole life looking for an appropriate place to chuck hahaha!!

:love:
 

·
Pamela b
Joined
·
424 Posts
Nausea

Hi
I have constant nausea and lack of appetite and fell very sick after I Have eaten and am waiting for more tests before going on meds which will be end of month as they nee a starting point to worth with for me.
I was told this can be from the illness by my rheumy. I wake with real bad nausea but am not often actually sick
Pam
 

·
The Other Illinois Tammy
Joined
·
1,193 Posts
naz,
You may have stopped your meds but as when you started then it takes time for them to get out of your system. You might still be feeling the effects of the meds. You could have what is called a nervous stomache. I have a whole family of this, and it is real. Whenever you are under stress your stomache feels sick all the time with short little breaks if you are lucky.

I don't advise anyone stopping their meds as this is what keeps us going and feeling like crap instead of like we have been run over and over again by a bad driver. I have a lot of meds that have to have a little something to eat with it or take a juice glass of milk with it. I usually take a regular glass of milk with it just in case.

I would also get in touch with my doctor and let them know as you might have something else going on that is not lupus related. I hope that you feel better soon, and please let us know how things are going with you.
 
1 - 7 of 7 Posts
Top